# SDR DHLA200900019

- Difficulty date: April 1, 2009
- Submitted: April 1, 2009
- Operation: Air carrier
- Aircraft: N802DH
- Make and model: Doug DC-8-73
- Aircraft serial: 46076
- Aircraft time: 89,341 hours, 32,879 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHEN EMERGENCY LIGHT SWITCH PLACED TO DISARM, EMERGENCY LIGHTS DISARM LIGHT FAILS TO ILLUMINATE.  REMOVED AND REPLACED LIGHT BULB P/N 313.  OPS CK GOOD IAW M/M 33-50-0.
